# SDR 01FDEA00747

- Difficulty date: August 20, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS BS 1177 WL 208 1 INCH I/B OF SKIN (UNDERSIDE). REMOVED AND REPLACED SPLICE ANGLE PER SRM 53-10-1, 51-30-1.
